Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 178, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 27, 2021, 9:10 PM CDT for 4 counties in Arkansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2021, 9:10 PM CDT (02:10 UTC)
- Expired
- May 27, 2021, 10:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Logan County, AR, Montgomery County, AR, Polk County, AR, Scott County, AR
The radar
The Western Arkansas radar (KSRX), 61 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 5:12 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.2 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 686 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
458
WUUS54 KLZK 280210
SVRLZK
ARC083-097-113-127-280300-
/O.NEW.KLZK.SV.W.0178.210528T0210Z-210528T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
910 PM CDT Thu May 27 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southwestern Logan County in western Arkansas...
Polk County in western Arkansas...
Scott County in western Arkansas...
Northwestern Montgomery County in western Arkansas...
* Until 1000 PM CDT.
* At 909 PM CDT, severe thunderstorms were located along a line
extending from near Poteau to Heavener to 8 miles southwest of
Heavener Runestone State Park to near Muse, moving southeast at 45
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mena... Waldron...
Hatfield... Vandervoort...
Beauchamp... Cardiff...
Little Missouri Falls Recreatio...
Mountain Fork...
Bard Springs Recreation Area... Opal...
Cossatot River State Park... Polk County Fairgrounds...
Mena Intermountain Airport... Mccauley...
Shady... Oliver...
Hartley... Morgan Springs...
Caney Creek Wilderness... Queen Wilhelmina State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3493 9445 3493 9443 3495 9441 3494 9439
3496 9437 3495 9434 3497 9424 3505 9423
3501 9387 3472 9382 3465 9383 3436 9394
3435 9396 3436 9425 3433 9426 3441 9447
TIME...MOT...LOC 0209Z 292DEG 39KT 3501 9462 3489 9458 3478 9464 3466
9472
HAIL...1.25IN
WIND...60MPH
$$
622 follow-up statements
780
WWUS54 KLZK 280227
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
927 PM CDT Thu May 27 2021
ARC083-097-113-127-280300-
/O.CON.KLZK.SV.W.0178.000000T0000Z-210528T0300Z/
Logan AR-Polk AR-Scott AR-Montgomery AR-
927 PM CDT Thu May 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN LOGAN...POLK...SCOTT AND NORTHWESTERN MONTGOMERY
COUNTIES...
At 927 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Hartford to 6 miles southwest of
Morgan Springs to near Mountain Fork to 7 miles southeast of Big
Cedar, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mena... Waldron...
Hatfield... Vandervoort...
Beauchamp... Cardiff...
Little Missouri Falls Recreatio...
Mountain Fork...
Bard Springs Recreation Area... Opal...
Cossatot River State Park... Polk County Fairgrounds...
Mena Intermountain Airport... Mccauley...
Shady... Oliver...
Hartley... Morgan Springs...
Caney Creek Wilderness... Queen Wilhelmina State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3493 9445 3493 9443 3495 9441 3494 9439
3496 9437 3495 9434 3497 9424 3505 9423
3501 9387 3472 9382 3465 9383 3436 9394
3435 9396 3436 9425 3433 9426 3441 9447
TIME...MOT...LOC 0227Z 273DEG 39KT 3493 9445 3481 9438 3469 9444 3459
9454
HAIL...1.25IN
WIND...60MPH
$$
62775
WWUS54 KLZK 280241
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
941 PM CDT Thu May 27 2021
ARC083-280251-
/O.CAN.KLZK.SV.W.0178.000000T0000Z-210528T0300Z/
Logan AR-
941 PM CDT Thu May 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LOGAN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
western Arkansas.
LAT...LON 3493 9445 3493 9443 3495 9441 3494 9439
3496 9437 3495 9434 3497 9424 3503 9423
3501 9387 3472 9382 3465 9383 3436 9394
3435 9396 3436 9425 3433 9426 3441 9447
TIME...MOT...LOC 0241Z 292DEG 39KT 3487 9428 3475 9421 3463 9427 3453
9437
$$
ARC097-113-127-280300-
/O.CON.KLZK.SV.W.0178.000000T0000Z-210528T0300Z/
Polk AR-Scott AR-Montgomery AR-
941 PM CDT Thu May 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR POLK...SCOTT AND NORTHWESTERN MONTGOMERY COUNTIES...
At 941 PM CDT, severe thunderstorms were located along a line
extending from near Morgan Springs to near Beauchamp to near Mena to
near Hatfield, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mena... Waldron...
Hatfield... Vandervoort...
Beauchamp... Cardiff...
Little Missouri Falls Recreatio...
Mountain Fork...
Bard Springs Recreation Area... Opal...
Cossatot River State Park... Polk County Fairgrounds...
Mena Intermountain Airport... Mccauley...
Shady... Oliver...
Hartley... Morgan Springs...
Caney Creek Wilderness... Queen Wilhelmina State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3493 9445 3493 9443 3495 9441 3494 9439
3496 9437 3495 9434 3497 9424 3503 9423
3501 9387 3472 9382 3465 9383 3436 9394
3435 9396 3436 9425 3433 9426 3441 9447
TIME...MOT...LOC 0241Z 292DEG 39KT 3487 9428 3475 9421 3463 9427 3453
9437
HAIL...1.25IN
WIND...60MPH
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:29 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, May 27, 6:29 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 629 PM CDT Thu May 27 2021 .DISCUSSION... Updated to include the 00Z aviation discussion below... && .AVIATION... SHRA/TSRA will become more likely throughout the evening and into the overnight period as a storm system progresses SE across the state. Expect MVFR or as low as LIFR at times with this activity...with improvements expected by midday on Fri as this activity moves out of the area. && .PREV DISCUSSION...(ISSUED 252 PM CDT Thu May 27 2021) SHORT TERM...Tonight Through Saturday As of this writing, scattered to widespread convection was occurring from north central Oklahoma east-northeastward into central Illinois. Behind the convection, a strong cold front extended from the Texas panhandle northeastward through north central Oklahoma into northwest Missouri. This morning's runs of the short-term models have been gelling into general agreement showing that the aforementioned convection will continue to slowly sink southward into northwest Arkansas the next few hours as the cold front approaches the state. The convection will then move southeastward across the state from this evening through mid-Friday morning before dissipating and exiting the state to the south ahead of the progressive cold front. All modes of severe weather continue to be possible with the advancing convection including: flooding rains, large hail, damaging winds, and possibly a tornado or two. Throughout the day on Friday, northwest flow will develop across the forecast area in the wake of the departing progressive cold front and strong high pressure building into Arkansas from the west. This northwest flow will usher much drier air into the forecast area that will continue into Saturday causing surface dew points to drop down into the lower 50s across the northern portion of the state with mid 50s over the southern portion of the state by Saturday for much lower humidities across the board. Highs Friday afternoon will generally range from near 70 over the northern higher terrain to the mid 80s over the far south. Highs Saturday afternoon will range from the mid 60s over the northern higher terrain to the upper 70s over the far south. LONG TERM...Saturday Night Through Thursday Not a lot of wholesale changes are being made to the extended forecast. The period will begin with cooler and drier air making its way into the state. The weather on Sunday is still looking to be quite pleasant, with highs in the 70's statewide. A weak disturbance will begin to push into the area late Sunday, and will result in increasing rain chances across the region on Memorial day, mainly across the northwest. By Tuesday the upper level ridge will break down and a broad trof will begin to replace it. Several upper level disturbances will push across the area, while a return flow develops from the Gulf. As a result, rain chances will remain in the forecast thru the remainder of the period. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...62
Hazardous weather outlook, May 27, 2:56 PM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 256 PM CDT Thu May 27 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-282000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 256 PM CDT Thu May 27 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Scattered to numerous showers and thunderstorms are expected to affect much of Arkansas through tonight. Storms initially over the northwest part of the state will eventually develop into a thunderstorm complex that will move southeastward through the state tonight into early Friday. While all modes of severe weather will be possible, the primary concerns will be damaging winds and heavy rainfall. Isolated tornadoes cannot be ruled out along the leading edge of the line of storms. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday Thunderstorm chances will remain in the forecast Friday morning, mainly across the southeast third of state. Organized severe weather is not expected. Thunderstorms chances return to the forecast heading into the middle of next week. .Spotter Information Statement... Spotter activation may be needed late today and tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, May 27, 6:39 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Little Rock AR
639 PM CDT Thu May 27 2021
ARZ007-016-017-025-280030-
Lawrence AR-Independence AR-Sharp AR-Jackson AR-
639 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL INDEPENDENCE...
NORTHEASTERN JACKSON...SOUTHWESTERN LAWRENCE AND SOUTH CENTRAL SHARP
COUNTIES UNTIL 730 PM CDT...
At 639 PM CDT, Doppler radar was tracking a strong thunderstorm near
Newark, or 9 miles east of Batesville, moving east at 50 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Batesville... Tuckerman...
Newark... Swifton...
Magness... Moorefield...
Alicia... Minturn...
Salado... Southside in Independence Count...
Sulphur Rock... Charlotte...
Strangers Home... Pfeiffer...
Kenyon... Elgin...
Cord... Rosie...
Gainesboro... Lauratown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
eastern and north central Arkansas.
LAT...LON 3588 9103 3577 9104 3565 9151 3571 9166
3582 9165 3604 9104 3588 9092
TIME...MOT...LOC 2339Z 249DEG 43KT 3578 9146
CavanaughSpecial weather statement, May 27, 7:09 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
709 PM CDT Thu May 27 2021
ARZ016-025-280100-
Independence AR-Jackson AR-
709 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INDEPENDENCE AND
NORTHEASTERN JACKSON COUNTIES UNTIL 800 PM CDT...
At 709 PM CDT, Doppler radar was tracking a strong thunderstorm over
Diaz, or over Newport, moving east at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Newport... Tuckerman...
Diaz... Swifton...
Grubbs... Jacksonport...
Campbell Station... Stegall...
Kenyon... Elgin...
Macks... Erwin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
eastern and north central Arkansas.
LAT...LON 3558 9104 3555 9138 3561 9143 3571 9141
3589 9104 3588 9103
TIME...MOT...LOC 0009Z 254DEG 34KT 3566 9122
CavanaughSpecial weather statement, May 27, 7:19 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Little Rock AR
719 PM CDT Thu May 27 2021
ARZ003-004-012-013-021-022-280100-
Pope AR-Marion AR-Searcy AR-Johnson AR-Newton AR-Boone AR-
719 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...WESTERN SEARCY...
NEWTON...SOUTHWESTERN MARION...SOUTHWESTERN BOONE AND NORTHERN POPE
COUNTIES UNTIL 800 PM CDT...
At 719 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Red Bank to near Upper Buffalo Wilderness
Area to near Saint Paul. Movement was southeast at 40 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Clarksville... Jasper...
Lamar... Western Grove...
Valley Springs... Dugger...
Marsena... Witts Spring...
Carver... Erbie...
Duff... Moore...
Upper Buffalo Wilderness Area... Point Peter...
Maumee... Devils Knob...
Bohannon... Lost Valley State Park...
Pruitt... Holman...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
western, central and north central Arkansas.
LAT...LON 3606 9263 3571 9282 3540 9333 3561 9370
3577 9370 3577 9352 3588 9353 3588 9350
3592 9351 3593 9349 3595 9349 3597 9345
3608 9345 3612 9343 3612 9330 3627 9330
TIME...MOT...LOC 0019Z 297DEG 33KT 3619 9332 3598 9344 3576 9381
CavanaughSpecial weather statement, May 27, 7:51 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
751 PM CDT Thu May 27 2021
ARZ012-013-021-022-030-280130-
Pope AR-Searcy AR-Johnson AR-Newton AR-Logan AR-
751 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...JOHNSON...
SOUTHWESTERN SEARCY...SOUTHERN NEWTON AND POPE COUNTIES UNTIL 830 PM
CDT...
At 751 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Walnut to 7 miles
southwest of Devils Knob to near Ozark. Movement was east at 40 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Russellville... Clarksville...
Lamar... Dover...
London... Knoxville...
Hartman... Hector...
Scranton... Witts Spring...
Moore... Devils Knob...
Hoyt... Midway in Logan County...
Taral... Holman...
Rosetta... Dillen...
Woodland... Hinkle...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, western and north central Arkansas.
LAT...LON 3581 9279 3576 9279 3572 9281 3555 9281
3555 9285 3543 9285 3527 9323 3532 9328
3526 9328 3522 9337 3537 9372 3563 9370
3567 9359 3592 9329
TIME...MOT...LOC 0051Z 291DEG 36KT 3585 9327 3565 9351 3551 9387
CavanaughSpecial weather statement, May 27, 8:35 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Little Rock AR
835 PM CDT Thu May 27 2021
ARZ013-014-022-023-280215-
Pope AR-Searcy AR-Stone AR-Van Buren AR-
835 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STONE...SOUTHERN
SEARCY...VAN BUREN AND NORTHEASTERN POPE COUNTIES UNTIL 915 PM CDT...
At 834 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dabney, or 18 miles southwest of Marshall, moving east at 45 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Clinton... Fairfield Bay...
Shirley... Kay...
Fairfield Bay Marina... Witts Spring...
Rocky Hill... Dabney...
Solo... Smyrna...
Fairbanks... Elba...
Bohannon... Woolum...
Sugar Loaf Recreation Area... Imo...
Old Lexington... Choctaw...
Watts... Leslie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and north central Arkansas.
LAT...LON 3582 9221 3571 9224 3542 9225 3555 9300
3571 9292 3585 9293
TIME...MOT...LOC 0134Z 271DEG 41KT 3569 9280
CavanaughSpecial weather statement, May 27, 9:02 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
902 PM CDT Thu May 27 2021
ARZ021-022-030-038-280245-
Pope AR-Johnson AR-Logan AR-Yell AR-
902 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...SOUTHERN JOHNSON...
NORTHWESTERN YELL AND NORTHWESTERN POPE COUNTIES UNTIL 945 PM CDT...
At 901 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ozark to near Denning to Branch. Movement
was east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Clarksville... Paris...
Lamar... London...
Knoxville... Subiaco...
Hartman... Scranton...
Ratcliff... Woodland...
Hinkle... Hoyt...
Mount Magazine... Lake Dardanelle...
Midway in Logan County... Spadra...
Tokalon... Holman...
Mt Nebo State Park... Coal Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
western and central Arkansas.
LAT...LON 3523 9392 3532 9391 3532 9381 3543 9381
3540 9379 3536 9375 3538 9371 3559 9370
3561 9308 3533 9316 3508 9343 3523 9399
TIME...MOT...LOC 0201Z 275DEG 34KT 3553 9379 3539 9384 3531 9395
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:09 PM CDT | Special Weather Statement | LZK | Jackson | 51 min |
| May 27, 7:19 PM CDT | Special Weather Statement | LZK | Johnson, Newton | 41 min |
| May 27, 7:51 PM CDT | Special Weather Statement | LZK | Johnson, Pope | 39 min |
| May 27, 8:35 PM CDT | River Flood Warning | LZK | Perry | 14 hr |
| May 27, 8:35 PM CDT | Special Weather Statement | LZK | Van Buren | 40 min |
| May 27, 9:02 PM CDT | Special Weather Statement | LZK | Johnson, Logan | 43 min |
| May 27, 9:40 PM CDT | Special Weather Statement | LZK | Conway, Johnson, Pope | 50 min |
| May 27, 9:55 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk, Scott, Yell | 35 min |
| May 27, 10:30 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 45 min |
| May 27, 10:53 PM CDT | Special Weather Statement | LZK | Faulkner, Perry | 37 min |
| May 27, 10:58 PM CDT | Flash Flood Warning | LZK | Conway, Pope | 92 min |
| May 27, 11:10 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 50 min |
| May 27, 11:55 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring | 50 min |
| May 28, 12:43 AM CDT | Special Weather Statement | LZK | Cleveland, Dallas, Grant | 47 min |
| May 28, 1:26 AM CDT | Special Weather Statement | LZK | Monroe | 49 min |
| May 28, 1:35 AM CDT | Special Weather Statement | LZK | Arkansas, Cleveland, Lincoln | 55 min |
| May 28, 5:47 PM CDT | River Flood Advisory | LZK | Independence, Jackson, Lawrence | 18 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.